# SDR DALA1171270130

- Difficulty date: November 25, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 74,353 hours, 32,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 25-34FG AND ROWS 35-44ABC ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND POWER SUPPLY PER AMM.  SYSTEM OPERATION IS GOOD.
